# SDR 9517559925

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570153
- Condition: Failed
- Location: Radar
- Part time: 17,787 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR RETURNS WERE INTERMITTENT.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER.  OPERATIONAL TEST GOOD.
